# SDR AALA2019022219019

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 34,762 hours, 12,377 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 4 HINGE FITTING HAD EXCESSIVE PLAY AND WAS WORN.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE HINGE FITTING IAWAMM 55-16-42.
